I am very hypo at present working up to a better level of levothyroxine or whatever is needed. I have a question for people who have been here (last Bloods TSH 13.9) Amongst the other symptoms I feel like I have severe hay fever. Itchy dry eyes, sneezing, runny nose, sore throat. I'm finding Piriton helps these symptoms which are new to me. Is this increased sensitivity to pollens etc or is it the hypo. Weird!
Allergies: I am very hypo at present working up... - Thyroid UK
Mercury Pharm and Teva Levothyroxine have acacia powder as an ingredient which can cause hayfever like symptoms. Ask your pharmacist to switch you to Actavis or Wockhardt. You can fill a yellow card report via yellowcard.mhra.gov.uk/
I've only been taking Wockhardt 25s so can't be that tho the newest prescription not opened yet is Mercury Pharm. if it worsens on this make will ask to stick to original even tho still getting symptoms. Hard to know what is causing what
If the anti histamine is working then it's the fillers most probably what your body doesn't like. The fillers are there to bulk up the tablet and to make it stable. Difference brands tend to have some different fillers in them so you need to change brands. The pharmacist may suggest what to try next. When you find one that suits the. Tell your GP and ask the pharmacist to put it in there notes for you as well. After 6 weeks on the new tablet if you are happy with it you may need to retest your levels. The tablets gave a small range to be inside of so you could be taking a slightly different amount than before so look out for hypo feeling returning orcsynotoms of being over medicated.
Not what you're looking for?
You may also like...
bulking agents in my levothyroxine treatment. I have severe Urticaria and red itchy rashes which is...
Have noticed when I take my thyroxine in the morning my top lip seems to swell.Could I be developing
I still feel I have developed allergy to my Thyroxine medication.Feel a slight swelling on my top...
3weeks after starting Levothyroxine. I’ve stopped all supplements and still have the same issues....
out WHY I am not absorbing T3.
I am getting hypo symptoms on 120mcg dose